Pacific Journal of Mathematics

The group of automorphisms of the holomorph of a group.

Nai-chao Hsu

Article information

Source
Pacific J. Math., Volume 11, Number 3 (1961), 999-1012.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037132

Mathematical Reviews number (MathSciNet)
MR0133379

Zentralblatt MATH identifier
0118.26602

Subjects
Primary: 20.22

Citation

Hsu, Nai-chao. The group of automorphisms of the holomorph of a group. Pacific J. Math. 11 (1961), no. 3, 999--1012. https://projecteuclid.org/euclid.pjm/1103037132


Export citation

References

  • [1] Yu. A. Gofand, On the group of automorphismsof the holomorph of a group, Rec. Math. (Math. Sbornik) N. S., 27 (69) (1950), 333-350.
  • [2] A. G. Kurosh, Theory of groups I, II, 2nd ed., New York, 1955-1956.
  • [3] G. A. Miller, On the multiple holomorph of a group, Math. Ann., 66 (1908), 133-142. 5Cf. [5, p. 619].
  • [4] W. H. Mills, The automorphisms of the holomorph of a finite abelian group, Trans. Amer. Math. Soc, 85 (1957), 1-34.
  • [5] W. Peremans, Completeness of holomorphs, Koninkl. Nederl. Akad. Proc. Ser. A, 60 (1957), 608-619.
  • [6] W. Spect, Gruppentheorie, Berlin, 1956. INTERNATIONAL BUSINESS MACHINES CORPORATION, YORKTOWN HEIGHTS,N.Y.